| Model Number |
M0061802230 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a contour ureteral stent was used in a procedure.During the procedure, the stent could not be advanced smoothly, and when removed, it was noticed the stent was split at one end.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of stent torn material inside the patient.Correction to block d4: model number.Block a2 date of birth, and block b5, has been updated based on the additional information received on 03feb2026.
Event or Problem Description
It was reported that a contour ureteral stent was used in a ureteral stent implantation surgery procedure in the ureter.During the procedure, the stent could not be advanced smoothly, and when removed, it was noticed the stent was split at one end.The procedure was completed with another of the same device and there were no patient complications reported.